Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Does "Methylprednisone" cause weight gain?

User rating for this question
Very Good
Answered by

Practicing since : 1999
Answered : 517 Questions
thankyou I felt like bad and needed something strong so the doctor gave me methylprednisone 4mg. and a inhaler symbicort am concerned with weight gain but I don't think I would give in to hunger and I would drink a lot of water just wanted to feel better and she is the only doctor who gave me something to make me feel better ?
Posted Sun, 23 Feb 2014 in Medicines and Side Effects
Answered by Dr. Alokkalyani 38 minutes later
Brief Answer: exercises Detailed Answer: Hi and thanks for the query I am Dr. Alok and very pleased to be assisting you with your health questions today. methylprednisolone for a short period time, doesnot cause weight gain, but if you need to take it for a long time, you need to be careful about your weight. You can do exercises and take fruits and vegetables to keep you full. Hope this helps and provides answers to your question. If you have any further queries, please don’t hesitate to ask me again I wish you good health, take care --Dr. Alok
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor